# SDR 04FDEA01733

- Difficulty date: June 14, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RT STA 1741 TO STA 2007 SEAT TRACK REF X=102.5 SEAT TRACK HAS CORROSION. SEAT TRACK REMOVED AS PER SRM 51-21-01 VOL II, FOUND EXCEEDED LIMIT: ORIG. THICKNESS =0.080,   MATERIAL REMAINED=0.043, MATERIAL REMOVED =0.037 AS PER SRM 53-70-00 FIG 3 PAGE 7 VOL I. SEAT TRACK SPLICED AND REPAIRED AS PRE SRM53-70-00 FIG7 VOL I AND SRM 53-70-00 FIG1   VOL I.
